# SDR PI22010F00000

- Difficulty date: November 24, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- Engine: Pwa JT9D7R4D
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A13946
- Condition: Partial Deploy
- Location: Aft Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW MEMBER DISCOVERED A DISLODGED ACTUATION CABLE ON THE AFT LT ENTRY DOOR SLIDE ASSY WHICH HAD DISENGAGED THE ENTIRE FWD SIDE OF THE SLIDE PACK BOARD ASSY.  FURTHER INVESTIGATION WHILE MX WAS SAFING THE PRESSURE CYLINDER REVEALED THE CYLINDER ACTUATION MECHANISM WAS NEARLY TRIGGERED.
